Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 53, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Aug 8, 2023, 6:59 PM MDT for Yuma County, Colorado. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2023, 6:59 PM MDT (00:59 UTC)
- Expired
- Aug 8, 2023, 8:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Yuma County, CO
The radar
The Goodland radar (KGLD), 75 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:10 PM MDT | TORNADO | 8 W Idalia, CO | Chaser sent video of ongoing tornado that was dissipated as of 7:13 PM. Video observed from Roads T and 8. Time and location estimated via radar. |
| Aug 8, 7:11 PM MDT | TORNADO | 7 Ne Kirk, CO | Delayed report via social media. Brief condensed and uncondensed circulations roughly 7 miles NE of Kirk from 7 to 7:15 PM MDT. Image taken at County Rd 3 and R. Location estimated for tornado. |
| Aug 8, 7:22 PM MDT | HAIL 5 | 8 Ene Kirk, CO | Corrects previous hail report from 8 WSW Idalia. Hail measured at 5.25 inches fell on Hwy 36. Time estimated. New LSR created with exact location stone was picked up. |
| Aug 8, 7:22 PM MDT | HAIL 5 | 8 Wsw Idalia, CO | Hail measured at 5.25 inches fell on Hwy 36. Time and location estimated. |
| Aug 8, 7:25 PM MDT | TORNADO | 8 Sw Idalia, CO | Partially condensed cone tornado now rain wrapped. Location estimated via radar. Chaser was 11 miles SW of Idalia. |
| Aug 8, 7:27 PM MDT | TORNADO | 8 Ssw Idalia, CO | Chaser reported ongoing stovepipe tornado. Chaser was located 21 miles NW of Burlington. Location of report based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1804 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.6
The text
As transmitted.
553
WFUS53 KGLD 090059
TORGLD
COC125-090200-
/O.NEW.KGLD.TO.W.0053.230809T0059Z-230809T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
659 PM MDT Tue Aug 8 2023
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Southwestern Yuma County in northeastern Colorado...
* Until 800 PM MDT.
* At 658 PM MDT, a severe thunderstorm capable of producing a tornado
was located 15 miles east of Cope, or 22 miles west of Bonny
Reservoir, moving southeast at 10 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Yuma County, including the following locations...
Kirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3981 10241 3972 10233 3957 10228 3957 10262
3975 10268
TIME...MOT...LOC 0058Z 335DEG 9KT 3973 10256
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Lundquist5 follow-up statements
806
WWUS53 KGLD 090108
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
708 PM MDT Tue Aug 8 2023
COC125-090200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-230809T0200Z/
Yuma CO-
708 PM MDT Tue Aug 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN YUMA COUNTY...
At 708 PM MDT, a severe thunderstorm capable of producing a tornado
was located 17 miles west of Bonny Reservoir, moving southeast at 25
mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3981 10241 3972 10233 3957 10228 3957 10262
3975 10265
TIME...MOT...LOC 0108Z 299DEG 21KT 3967 10249
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Lundquist473
WWUS53 KGLD 090118
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
718 PM MDT Tue Aug 8 2023
COC125-090200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-230809T0200Z/
Yuma CO-
718 PM MDT Tue Aug 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTH
CENTRAL YUMA COUNTY...
At 717 PM MDT, a confirmed tornado was located 13 miles west of Bonny
Reservoir, moving southeast at 20 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3975 10243 3972 10233 3957 10228 3957 10262
3972 10262
TIME...MOT...LOC 0117Z 320DEG 16KT 3962 10242
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Lundquist344
WWUS53 KGLD 090129
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
729 PM MDT Tue Aug 8 2023
COC125-090200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-230809T0200Z/
Yuma CO-
729 PM MDT Tue Aug 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTH
CENTRAL YUMA COUNTY...
At 728 PM MDT, a confirmed tornado was located 11 miles west of Bonny
Reservoir, moving southeast at 10 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado just north of the Yuma
and Kit Carson County line.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Yuma County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3969 10243 3968 10235 3957 10228 3957 10255
3967 10253
TIME...MOT...LOC 0128Z 324DEG 11KT 3959 10238
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Lundquist586
WWUS53 KGLD 090132
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
732 PM MDT Tue Aug 8 2023
COC125-090200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-230809T0200Z/
Yuma CO-
732 PM MDT Tue Aug 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTH
CENTRAL YUMA COUNTY...
At 732 PM MDT, a confirmed tornado was located 11 miles west of Bonny
Reservoir, moving southeast at 5 mph.
HAZARD...Damaging tornado.
SOURCE...Public confirmed tornado 8 miles south-southwest of Idalia.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Yuma County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3966 10242 3965 10234 3957 10228 3957 10249
3963 10248
TIME...MOT...LOC 0132Z 334DEG 6KT 3960 10239
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Lundquist903
WWUS53 KGLD 090141
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
741 PM MDT Tue Aug 8 2023
COC125-090200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-230809T0200Z/
Yuma CO-
741 PM MDT Tue Aug 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTH
CENTRAL YUMA COUNTY...
At 741 PM MDT, a confirmed tornado was located 12 miles west of Bonny
Reservoir, moving south at 10 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Yuma County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3966 10242 3965 10234 3957 10228 3957 10249
3963 10248
TIME...MOT...LOC 0141Z 342DEG 9KT 3958 10239
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
LundquistWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 8, 5:00 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 8, 5:00 PM MDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
500 PM MDT Tue Aug 8 2023
.SHORT TERM...(This evening through Friday)
Issued at 115 PM MDT Tue Aug 8 2023
Shortwave trough evident on water vapor is traversing the Northern
Rockies this afternoon and will move across the forecast area
tonight. Thunderstorms are expected to initiate in southeast
Wyoming and northeast Colorado by late this afternoon and move
through areas north of Interstate 70 this evening and into the
overnight hours. The environment will be characterized by
instability of up to 3000 j/kg and deep layer shear of 40-50 kts,
the former slightly better compared to yesterday but the latter a
bit lower. These parameters are more than sufficient for another
round of thunderstorms with embedded supercells capable of
producing large hail, damaging winds and perhaps a few tornadoes.
Storms should merge into a cluster as they move into eastern
portions of the area later tonight with more or less the same
hazards, finally exiting the area to the east late tonight. In
addition to the severe hazards, some flash flooding will be
possible, mainly in areas that saw heavy rain last night where
soils are likely still saturated. However, not seeing any signals
in the models of a more widespread flooding threat. Finally,
patchy fog may develop in the wake of the storms around sunrise
Wednesday morning. Low temperatures will be in the 50s and 60s.
For Wednesday, there is a slight chance that some showers will
linger in eastern areas in the morning. Otherwise, the upper ridge
will build over the area from the Rockies resulting in dry
conditions. Temperatures will be similar to today with highs in
the upper 70s to lower 80s. Low temperatures Wednesday night will
be in the mid 50s to around 60.
On Thursday and Friday, the upper ridge will flatten with a weak zonal
flow across the plains. However, the ridge appears that it will
be close enough so the the main storm track will remain well north
of the area. As a result, there will be only low chances of
isolated afternoon and evening showers and thunderstorms. SPC has
only a general outlook with no severe storms expected either day
at this time. Temperatures will be warming up under the ridge,
with highs in the lower 90s on Thursday and low to mid 90s on
Friday.
.LONG TERM...(Saturday through Tuesday)
Issued at 115 PM MDT Tue Aug 8 2023
The upper ridge is forecast to slowly migrate from the Southern
Plains early in the period to the Desert Southwest late in the
period. As a result, the upper flow over the Central Plains will
gradually transition from zonal to northwest. This should
translate to a return to daily storm chances associated with
shortwaves rotating around the ridge. However, there is some
question over available moisture/instability for Sunday and Monday
as some models show drier air moving in from the north. There is
better moisture available by Tuesday with return flow in the lower
levels. Deep layer shear values appear to be limited to 30 kts or
less each day of this period, probably due to the weak flow aloft
under the ridge. This would limit the potential for severe storms
during the long term period. Overall, precipitation chances look
to be near or slightly below normal for the period. Temperatures
change little from day to day, with highs ranging from the upper
80s to lower 90s, which is near normal for mid August.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 500 PM MDT Tue Aug 8 2023
GLD: Adverse aviation conditions associated with thunderstorms
are possible this evening and overnight.. mainly in the 02-08Z
time frame. Confidence is relatively high that the GLD terminal
will be impacted by storms at some point in the aforementioned
time frame. IFR stratus and/or fog may develop around or shortly
before sunrise Wednesday morning.. lasting (perhaps) a few hours..
dissipating by ~14-15Z. Confidence in fog/stratus development is
below average. VFR conditions will prevail thereafter.. through
the remainder of the TAF period. Breezy (15-25 knot) SSE winds
this afternoon will back to the ESE this evening. Winds may become
variable for a period of time overnight.. shifting to the N-NNW
at 10-15 knots after sunrise Wed morning.
MCK: Adverse aviation conditions associated with thunderstorms
are possible this evening and overnight.. mainly in the 02-08Z
time frame. Confidence is relatively high that the MCK terminal
will be impacted by storms at some point in the aforementioned
time frame. IFR stratus and/or fog may develop around or shortly
before sunrise Wednesday morning.. lasting (perhaps) a few hours..
dissipating by ~14-15Z. While confidence in fog/stratus
development is (overall) below average, dense fog was observed at
the MCK terminal this morning.. and confidence is relatively
higher at the MCK terminal (versus GLD). VFR conditions will
prevail thereafter.. through the remainder of the TAF period.
Breezy (15-25 knot) SSE winds this afternoon will back to the ESE
this evening. Winds may become variable for a period of time
overnight.. shifting to the N-NNW at 10-15 knots after sunrise Wed
morning.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 2 AM MDT /3 AM CDT/ Wednesday for KSZ001>004-
013>016-027>029-041-042.
CO...NONE.
NE...Flood Watch until 2 AM MDT /3 AM CDT/ Wednesday for NEZ079>081.
&&
SHORT TERM...024
LONG TERM...024
AVIATION...VincentHazardous weather outlook, Aug 8, 6:15 PM MDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 615 PM MDT Tue Aug 8 2023 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-100015- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 615 PM MDT Tue Aug 8 2023 /715 PM CDT Tue Aug 8 2023/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... A Severe Thunderstorm Watch is in effect for portions of the area until 10 PM MDT / 11 PM CDT this evening, mainly west and north of Colby, Kansas. A Flood Watch remains in effect this evening for portions of southwest Nebraska and northwest Kansas. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... For Friday on into next Tuesday, mainly afternoon and evening thunderstorms are expected across the Tri State region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe or significant weather to the National Weather Service in Goodland via telephone or social media. We appreciate your reports! Vincent
In the hours before
Local storm report, Aug 8, 6:12 PM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
612 PM MDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail 6 SSW Yuma 40.05N 102.77W
08/08/2023 E1.75 inch Yuma CO Trained Spotter
Up to golf ball hail observed. Power was out
at the residence.
&&
KMKLocal storm report, Aug 8, 6:22 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
622 PM MDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM Hail 7 N Abarr 39.95N 102.71W
08/08/2023 E1.50 inch Yuma CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&Local storm report, Aug 8, 6:23 PM MDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
623 PM MDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Tstm Wnd Gst 1 ESE Abarr 39.85N 102.70W
08/08/2023 E60 MPH Yuma CO Trained Spotter
&&
KMKLocal storm report, Aug 8, 6:25 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
625 PM MDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Tornado 5 SW Heartstrong 39.89N 102.63W
08/08/2023 Yuma CO Storm Chaser
Tornado just touched down via Chaser live
feed. Location estimated via radar.
&&
KMKLocal storm report, Aug 8, 6:32 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
632 PM MDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Tornado 3 E Abarr 39.85N 102.66W
08/08/2023 Yuma CO Storm Chaser
Storm chasers were 7 miles north of Joes
looking to the northwest. They commented
they saw rope tornado for about a minute and
a half, emerging out of rain shaft. Position
estimated by radar.
&&Local storm report, Aug 8, 6:58 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Goodland KS
658 PM MDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tornado 5 SE Abarr 39.80N 102.65W
08/08/2023 Yuma CO Public
Ongoing tornado reported. Location roughly
10 miles NW of Kirk. Location estimated via
radar and report.
&&
KMKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:10 PM MDT | Tornado Warning | GLD | Yuma | 35 min |
| Aug 8, 6:15 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 23 min |
| Aug 8, 6:21 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 84 min |
| Aug 8, 6:33 PM MDT | Tornado Warning | GLD | Kit Carson, Yuma | 27 min |
| Aug 8, 6:35 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| Aug 8, 7:12 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 78 min |
| Aug 8, 7:20 PM MDT | Tornado Warning | GLD | Kit Carson | 40 min |
| Aug 8, 7:26 PM MDT | Tornado Warning | GLD | Cheyenne | 38 min |
| Aug 8, 7:31 PM MDT | Special Weather Statement | GLD | Cheyenne | 14 min |
| Aug 8, 7:55 PM MDT | Tornado Warning | GLD | Kit Carson | 35 min |
| Aug 8, 8:01 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 29 min |
| Aug 8, 8:28 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 47 min |
| Aug 8, 9:03 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 57 min |
| Aug 8, 9:37 PM MDT | Special Weather Statement | GLD | Cheyenne | 23 min |
| Aug 8, 9:49 PM MDT | Areal Flood Warning | GLD | Kit Carson | 8 hr |
| Aug 8, 10:05 PM MDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Aug 8, 10:10 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 65 min |
| Aug 8, 10:27 PM MDT | Tornado Warning | GLD | Cheyenne | 33 min |
| Aug 8, 10:56 PM MDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| Aug 8, 11:00 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 60 min |
| Aug 8, 11:22 PM MDT | Special Weather Statement | GLD | Kit Carson | 23 min |
| Aug 8, 11:40 PM MDT | Special Weather Statement | GLD | Kit Carson | 35 min |
| Aug 8, 11:54 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 21 min |
| Aug 9, 12:01 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 37 min |
| Aug 9, 12:12 AM MDT | Special Weather Statement | GLD | Cheyenne | 33 min |
| Aug 9, 12:14 AM MDT | Special Weather Statement | GLD | Kit Carson | 31 min |
| Aug 9, 12:25 AM MDT | Special Weather Statement | GLD | Kit Carson | 35 min |
| Aug 9, 6:40 AM MDT | Dense Fog Advisory | GLD | Kit Carson, Yuma | 3 hr |
| Aug 9, 8:23 AM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.